Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

childofsungod

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

5 Neutral

About childofsungod

  • Rank
    New Member

Recent Profile Visitors

323 profile views
  1. Couldn't agree more with this, having a positive outlook is make or break I think. The lack of accutane recovery stories in particular is really daunting. I have no doubt they exist though. I guess they've just tried to move on and not posted about it.
  2. Currently away but I will sign up for sure when I get back. Thanks for your responses guys. It’s easy to feel bleak when you’re going through something like this but being able to discuss it in some way definitely helps. Easy to forget how many people get severely messed up by pharmaceuticals, be they accutane, hair loss drugs, SSRIs, women who take the pill... Certainly not a fan of pharmaceuticals anymore. The prostate cancer research thing sounds huge. I think the way to go is definitely to
  3. Thinking of joining over at PropeciaHelp. I still don't actually know if it is post-accutane syndrome i'm suffering from because of the delay it took for my symptoms to appear, but all the signs point to some kind of acquired androgen resistance or 5-alpha-reductase deficiency, which would implicate the accutane. If you guys who have accounts over there could let me know if i'd be welcome to sign up and ask a few questions i would be grateful.
  4. 90mg seems unnecessarily risky. Regardless of acne severity accutane dosage is calculated by the patient's weight. There have been studies which show accutane is equally effective at a lower dose. The highest I've ever heard of anyone taking it was 70mg and that was still excessive. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4009746/ I'm sure you realise this is a severe drug so it's best to err on the side of caution when taking it. I'm not trying to scare you, I just want to help out so
  5. Ah man, after over a year of trying to find out what is happening to me, all the signs point towards Post Accutane Syndrome. I get joint pain too, especially in my knees and knuckles, but never connected that with the sexual problems. I have slightly dry eyes and very occasionally get floaters. Does anyone know if there is a way to get tested for it? Is there some way to actually find out if it has affected gene expression? Like gene mapping or something? Feeling pretty bleak that there is a pos
  6. No problem, glad to help. I think if you use an exfoliator you don't need an exfoliating face wash as well. Other than that, I found the clay helpful so there's no need to stop using it if you find it helpful too, but I would suggest using it just once or twice a week. In my experience I've found that the whole idea of 'purging' isn't that accurate. Maybe it is for other people. But I think you've got to be logical about it: If you start doing something that makes your skin worse for more than a
  7. I don't really know if my acne got better with age or if it coincided with me cleaning up my diet, but I would really agree that diet plays a huge part. I coincidentally went vegan and I don't eat any processed sugar. Not saying that going vegan is necessary, but I think dairy used to break me out a lot. Red meat is bad too. I also cut down on my carbs and tried to change it up a little, so instead of eating bread and pasta with virtually every meal I now eat things like rice and quinoa more oft
  8. Hi, i've been lurking for a while now but just signed up to comment here. About a year ago i noticed i had a lower libido, my frequency and quality of erections had decreased, ejaculate volume had decreased and over time the size of my testicles has drastically decreased. After going to numerous doctors it was found that my hormone levels were essentially normal. My total T, SHBG and LH were high but everything else was normal as far as I recall. Not sure of free T. The only thing my symptoms co
×